Publications (reverse chronological order)

Unpublished manuscripts

Unpublished papers from my college days

  • Groovin’ with the Big Band(width) (with Dan Durand and Jacob Kline), UMAP Journal 21(3), (2000). Our winning paper in the Mathematical Contest in Modeling. [pdf]
  • Lengths of Systoles on Tileable Hyperbolic Surfaces, Rose Hulman Technical Report Series in Mathematics, MSTR 00-09 (2000). My paper from the REU at Rose-Hulman. [pdf]

Expository articles from college

  • Mathematical Melodies: The Beauty of Numbers, The Philomathesian, Wake Forest University, 6(2), 8-11 (Spring 2000). [pdf]
  • Art As War: Ruminations on the Aesthetics of Islamic Decoration, The Philomathesian, Wake Forest University, 5, 17-21 (Fall 1998). [pdf]

For more images, check out my talks. Website design adapted from openwebdesign.